Differential and Integral Equations
- Differential Integral Equations
- Volume 6, Number 1 (1993), 27-36.
Generalized solutions in a new type of sets for problems with measures as data
Differential Integral Equations, Volume 6, Number 1 (1993), 27-36.
First available in Project Euclid: 14 June 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35D05 35R05: Partial differential equations with discontinuous coefficients or data
Rakotoson, J.-M. Generalized solutions in a new type of sets for problems with measures as data. Differential Integral Equations 6 (1993), no. 1, 27--36. https://projecteuclid.org/euclid.die/1371214977